# SDR SWAA118197

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 51,460 hours, 41,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT STRINGER CORRODED BETWEEN BS 1088 TO BS 1138+2.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
